What are your symptoms? Why was this prescribed to you? Reglan is not for depression, it's used in the treatment of GERD (acid reflux). Did your doctor prescribe it for your depression? For your depression see a psychiatrist, they are most knowledgable with the medications used in treating depression. Don't rely on your GP, they don't have a clue when it comes to this. Let us know your symptoms so we can help.
I was put on Reglan for GI problems. I have been batteling Crohns disease for about 8 years, recently had a bowel resection, have very delayed gastric emptying, GERD, and sever nausea and vomiting. The problem is the Reglan works great at relieving my symptoms of the GI problems. It is the only thing that has really be able to help so far. I have a history of depression. As I continued to take the Reglan my depression began to come back. I originally atributed the depression to my busy (over full time) school schedule. As the end of the semester is getting close I have several papers and tests. No surprise, I am stressed. I finally made the connection with the Reglan when my dose was increased. Again, relief from the GI problems, but major increase in depression (self harm and suicidal thoughts). My doctor told me to stop taking the Reglan, if my symptoms resolve we know it was the cause. At this point I have been off the Reglan for 5 days. I do not have the suicidal thoughts, but I can tell the depression is still in full swing. I am just wondering if anyone else has experienced this problem and how long it took before the symptoms resolve after stopping the Reglan.
Thank you for your help.